# SDR DALA2017052604356

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1440 RBL 21 IS CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED THE FLOOR SUPPORT IAW ERA 557917-14, REVS 0-1.
